# SDR CHQA000441

- Difficulty date: February 17, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N260
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY LIGHT DOESN'T WORK.  FOUND EMERGENCY BATTERY INOP.  REMOVED AND REPLACED BATTERY POWER UNIT IAW EMB 145 AMM CH 33-50-04.
